# SDR USAA001140

- Difficulty date: August 2, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N282AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23115
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 47,097 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 3 INCHES, BS 328 AFT LOWER CORNER FS 0 CUTOUT.  INSTALLED DOUBLER PER TR 53-10-19A.  (M)
